# SDR AUS20010785

- Difficulty date: July 15, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Airbus A310-304
- Engine: Pwa PW4152
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: B471ABM3
- Condition: Faulty
- Location: Flight Managemen
- Part time: 10,647 cycles
- Component: Flight Managemen
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) FLIGHT AUGMENTATION COMPUTER FAULTY.
